# SDR USAA980139

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Part time: 39,490 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK, FOUND .625 INCH CRACK AT STATION 965 BELOW LONGERON 13 RT.  REPAIRED FINGER DOUBLER .032 RITANIUM AND PLUG 2024T3 .063 PER SRM 53-04 FIG 32 AND FIG 18.  (M)
